# SDR CALA2015040793507

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1770 - 1880, RBL40 FLOOR STRUCTURE SURFACE FOUND CORROSION AFT FLOOR.  FABRICATED & INSTALLED NEW INTERCOSTAL IAW DWG 140U5617, DWG 146U5611 & SRM 51-40- 01.
